A 63-year-old man was admitted 6 weeks after an elective abdominal aortic aneurysm repair following which methicillin resistant Staphylococcus aureus (MRSA) had been cultured from the aneurysmal sac. He had been commenced on a course of fusidic acid at discharge in addition to his ongoing statin prescription and presented 4 weeks later with symptoms consistent with rhabdomyolysis. Severe rhabdomyolysis was confirmed and despite prolonged and complicated critical care management, his treatment was unsuccessful. Extensive investigations ruled out other known causes of this clinical presentation and failed to identify any other precipitating cause of rhabdomyolysis. We believe the most likely cause was hepatic inhibition of the CYP3A4 hepatic isoenzyme by fusidic acid resulting in an acute severe rise in plasma simvastatin level and extensive myocellular damage. Increasing MRSA colonisation and infection rates together with increased statin usage have the potential to increase the incidence of this presumed drug interaction.